Research Repository

Exponential Stability on Stochastic Neural Networks With Discrete Interval and Distributed Delays

Yang, Rongni and Zhang, Zexu and Shi, Peng (2010) Exponential Stability on Stochastic Neural Networks With Discrete Interval and Distributed Delays. IEEE Transactions on Neural Networks, 21 (1). pp. 169-175. ISSN 1045-9227

Full text for this resource is not available from the Research Repository.

Abstract

This brief addresses the stability analysis problem for stochastic neural networks (SNNs) with discrete interval and distributed time-varying delays. The interval time-varying delay is assumed to satisfy 0<d1<d(t)<d2 and is described as d(t)=d1+h(t) with 0<h(t)<d2-d1. Based on the idea of partitioning the lower bound d1, new delay-dependent stability criteria are presented by constructing a novel Lyapunov–Krasovskii functional, which can guarantee the new stability conditions to be less conservative than those in the literature. The obtained results are formulated in the form of linear matrix inequalities (LMIs). Numerical examples are provided to illustrate the effectiveness and less conservatism of the developed results

Item Type: Article
Uncontrolled Keywords: ResPubID19944, delay partitioning, exponential stability, interval time-varying delay, stochastic neural networks (SNNs)
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:30
Last Modified: 30 May 2012 04:56
URI: http://vuir.vu.edu.au/id/eprint/7447
DOI: 10.1109/TNN.2009.2036610
ePrint Statistics: View download statistics for this item
Citations in Scopus: 104 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar